# SDR DXTA2009040703584

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,527 hours, 8,583 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

DURING THE SPEED BRAKE TEST, WHEN THROTTLE WAS BROUGHT BACK TO IDLE, LT ENGINE SHUTDOWN.  RESTARTED AND PERFORMED SPEED BRAKE TEST AGAIN WITH SAME RESULT OF LT ENGINE SHUTTING DOWN.
